# SDR DLM88991984

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: R1 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FWD GALLEY.  FOUND WIRE PULLED FROM SPLICE UNDER CARPET.  RETERMINATED WIRE.  CKS GOOD.
